Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/2046
Type: Journal article
Title: Delinquency and gender
Author: Kalb, Guyonne
Williams, Jenny
Citation: Applied Economics Letters, 2003; 10(7):425-429
Publisher: Routledge
Issue Date: 2003
ISSN: 1350-4851
Statement of
Responsibility: 
Kalb, Guyonne; Williams, Jenny
RMID: 0020030576
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.